MathSciNet Relay Station
MathSciNet bibliographic data
MR1459259 46E15 (46J15)
Dyakonov, Konstantin M. Equivalent norms on Lipschitz-type spaces of holomorphic functions. Acta Math. 178 (1997), no. 2, 143–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement